Welcome to the website of Mathematical Research Journal

The journal of Mathematical Researches (MR) aims to familiarize all mathematical scientists with recent advances in all fields of mathematics. It is published by Kharazmi University and covers topics related to mathematics in its broadest sense, including applied, experimental, and basic research works. MR was established in 2015 and is a peer-reviewed open-access quarterly journal spanning the full scope of theoretical mathematics and applied mathematics. MR aims to publish high-quality original research articles that make a significant contribution to the research areas of both theoretical and applied mathematics.
 
Main Image

Mathematical Researches

2024، Volume 10، Number 1

Print ISSN: 2588-2546

Online ISSN: 2588-2554

Director-in-Charge: Dr Reza Orfi

Editor-in-Chief: Dr Shahnam Javadi

View The Current Issue

Accepted Articles

Journal Information

  • Current Issue: 2024، Volume 10، Number 1
  • Print ISSN: 2588-2546
  • Online ISSN: 2588-2554
  • Director-in-Charge: Dr Reza Orfi
  • Editor-in-Chief: Dr Shahnam Javadi
  • Publisher:

Newsletter subscription

Enter your email address to have site news and announcements delivered directly to your inbox.

Site Statistics

  • Registered users: 1690 users
  • Online users: 1 users
  • Guest users: 70 users
  • All visits: 2640002 visits
  • Visits in 24 Hours: 4316 visits
  • Total articles: 803 articles
  • Published articles: 345 articles
  • Copyright Policy

    licensed

    This work is licensed under a Creative Commons Attribution-NonCommercial 3.0 Unported License which allows users to read, copy, distribute and make derivative works for non-commercial purposes from the material, as long as the author of the original work is cited properly.

    © 2024 CC BY-NC 4.0 | Mathematical Researches

    Designed & Developed by : Yektaweb